# SDR SWAA020520

- Difficulty date: March 8, 2002
- Submitted: March 12, 2002
- Operation: Air carrier
- Aircraft: N341SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24091
- Aircraft time: 45,414 hours, 43,454 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Adjust
- Location: Both Fwd Doors
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND BOTH FWD CABIN DOOR EMERGENCY EVAC SLIDE GIRT STRAP PLAY OUTS OUT OF ADJUST.  ADJUSTED SLIDES PER MM.
